# SDR DHL9872133D

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT FORGING STA 870 BEHIND BULKHEAD  I/B SIDE OF RIGHT AFT BOTTLE PIN  HAS CORROSION  ON ITS ATTACHING ANGLE.  REMOVED AND REPLACED  ATTACH ANGLE PER SRM 57-10-2, 2 LONG.  N/R 3279.
